Sacksteder, Richard; Schwartz, Art J. Limit sets of foliations. (English) Zbl 0136.20904 Ann. Inst. Fourier 15, No. 2, 201-213 (1965). Page: −5 −4 −3 −2 −1 ±0 +1 +2 +3 +4 +5 Show Scanned Page Cited in 2 Documents Keywords:topology × Cite Format Result Cite Review PDF Full Text: DOI Numdam EuDML References: [1] [1] , On the global behavior of differential equations on two-dimensional manifolds, Proceedings of the American Mathematical Society, vol. 4 (1953), 630-636. · Zbl 0051.32404 [2] [2] , Poincaré-Bendix type theorems for two-dimensional manifolds different from the torus, Annals of Mathematics, vol. 59 (1953), 292-299. · Zbl 0057.06902 [3] [3] , Variétés feuilletées, Annali della Scuola Normale Superiore di Pisa, III, vol. CVI (1962), 367-397. · Zbl 0122.40702 [4] [4] , Regulare Kurvenscharen auf den Ringenflächen, Mathematische Annalen, vol. 91 (1924), 135-154. · JFM 50.0371.03 [5] [5] and , Qualitative Theory of Differential Equations, Princeton University Press (1960). · Zbl 0089.29502 [6] [6] , Sur certaines propriétés topologiques des variétés feuilletées, Actualités Scientifiques et Industrielles, Hermann, Paris (1952). · Zbl 0049.12602 [7] [7] , Foliations and pseudogroups, The American Journal of Mathematics, vol. 87 (1965), 79-102. · Zbl 0136.20903 [8] [8] , A generalization of the Poincare-Bendixson theorem to closed two-dimensional manifolds, The American Journal of Mathematics, vol. 85 (1963), 453-458. · Zbl 0116.06803 This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.